? asked in Social SciencePsychology · 8 years ago

Concerta makes me feel depressed, how to overcome it?

Hello, I have been diagnosed with add. I'm using concerta36 mg now. My main aim is focusing when I'm studying. I have two major, life-changing exams next year so I have to study very hard. But concerta makes me so depressed that I don't want to study at all. What should I do? Another medicine, or what?

Update:

My doctor is in vacation now and I don't want to go another doctor.

3 Answers

Relevance
  • 4 years ago

    Individuals may suppose it is superficial and shallow, but I quite do get depressed once I get a low rating in assessments. The day before today seeing that someone failed to check my paper properly, I used to be given 10 mistakes. I was sooo depressed to the extent that I wailed and complained that I would certainly not be given that score seeing that I studied hard the night earlier than. I refused to depart the steps til I get a re depend. It seems that I handiest received 4 mistakes. Most of the time, I rather get depressed through this due to the fact of the expectations my mum and dad have for me. They're like expecting me to top the class once more. But, I just pray and consider positively each time I consider depressed and unhappy about it -_-

  • 8 years ago

    get off of it slowly. see if you feel better.

    only if necessary try something new.

    usually medication like that will make you feel worse.

    what good is it if it makes you feel depressed.

    you won't want to study!

    it might have helped you enough that you can concentrate on your own now without a medication.

    it is worse than the problem.right?

    try to sit right in front to the teacher-front row.

    you won't have the distraction of seeing people moving and talking around you.

    there are many tricks like that.

    sometimes people with adhd can learn by listening and some just by reading.

    maybe since you are older you can search out answers on how to help yourself without medication like that.

  • Julia
    Lv 7
    8 years ago

    talk to whom ever prescribed your medication and diagnosed you. tell them its caused you to feel depressed and see what they recommend.

    * if you look at the detailed list of side effects it was reported that Depressed mood occurred in 3.9% of the sample taking it (145 people)

    So its likely that it IS the medication causes low mood. If you are struggling but don't want to see another Dr then gradually wean yourself off it. Then make an appointment to see YOUR dr as soon as you can.

    side effects - http://www.drugs.com/sfx/concerta-side-effects.htm...

Still have questions? Get your answers by asking now.